Volume 14, Issue 4
On the Existence of Positive Radial Solutions for a Class of Quasilinear Elliptic Systems

Zuodong Yang & Qishao Lu

DOI:

J. Part. Diff. Eq., 14 (2001), pp. 331-348.

Published online: 2001-11

Preview Full PDF 44 608
Export citation
  • Abstract

We study the existence of positive radial solutions for a class of quasilinear elliptic systems in a ball domains via the blowing up argument and degree theory. The main results of the present paper are new and extend the previously known results.

  • Keywords

Quasilinear elliptic systems positive radial solutions blow up argument degree theory

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard